# SDR 2009FA0000147

- Difficulty date: February 20, 2009
- Submitted: February 27, 2009
- Operation: General aviation
- Aircraft: N147PG
- Make and model: Cirrus SR20
- Aircraft serial: 1918
- Aircraft time: 173 hours
- Engine: Cont IO360ES
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Broken
- Location: Impulse Coupling
- Part time: 173 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING SPRING BROKE INTO 2 PIECES DISRUPTING MAGNETO TIMING.  12 MONTHS SINCE CERTIFICATION.  (K)
